Pain Relief Tablets 100ct-500ct

$14.00$53.00

Compares to Excedrin®
For extra strength relief from the pain of headache, toothache, muscle aches and arthritis.
Each tablet contains:

  • Aspirin 250mg
  • Acetaminophen 250mg
  • Caffeine 65mg

 

Clear
SKU: 1417,1418,1419 Category:

Description

Pain Relief
Compares to Excedrin®
For extra strength relief from the pain of headache, toothache, muscle aches and arthritis.
Each tablet contains:

  • Aspirin 250mg
  • Acetaminophen 250mg
  • Caffeine 65mg

Additional information

Weight 0.226796 lbs
Amount

100ct-50 Packets, 250ct-125 Packets, 500ct-225 Packets

Reviews

There are no reviews yet.

Be the first to review “Pain Relief Tablets 100ct-500ct”

Your email address will not be published. Required fields are marked *

23 − = 16